# SDR 2007UALA05262

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 35,708 hours, 4,535 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 9F40427507
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX O2 LOW PRESS DOOR 4R. SUSPECT FAULTY RELEASE VALVE SEAL. REPLACED OXYGEN BOTTLE. AC OK FOR SERVICE.
